# SDR YENA2025101401027

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11397
- Aircraft time: 8,615 hours, 1,584 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015509
- Part serial: 60139
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 1,082 hours, 198 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#816, SFO-JFK. (ETOPS) "PFR SHOWS ENGINE 1 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ).  REMOVED NAD REPLACED ENG1 LOOP A FOWARD FIRE/OVERHEAT DETECTOR ( FIN 4002WD1) PER AMM 26-12-17  OPSCHK NORMAL. THIS CLEARS MDDR 596990 MX4 UPDATED PLACARD REMOVED.
